Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take regestrone to postpone periods. Any side effects?

Hi, I am 29 years old female, India. I have been written a prescription for Regesterone to take 1 daily starting from July 25 as my periods start between 29th and 30th. I would like to postpone my periods for at least 8-10 days. I would like to know is it safe to take Regesterone 1 daily at a low dose and can i continue to take it for 8-10 days. I am worried about the actual side effects as I am getting married on 30th.
Asked On : Sun, 24 Jun 2012
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
its perfectly fine to take regesterone in prescribed dosage and it will delay your periods.
the only problem it can cause is slight derangement of periods in next cycle but that will revert back to normal eventually.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 11 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor